# SDR DALA13001236307

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION ON LT SIDE BS 1120 TENSION TIE FOUND ONE CRACK AT STEEL PLATE, MID ROW 2ND FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.199" TO 0.216" DIA IAW SB747-53A2507, REV 1.  NDT OPEN HOLE INSPECTION CARRIED OUT IAW NDTM D6-7170 REV 142 PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
